# SDR DALA2025110508071

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OTBD FLAP TRACK NR 3, INNER AND OUTER RIB 5, AT ECCENTRIC BEARING.   REPAIRED PER ERA 629676-14. (1287999)
